# SDR JJBA20230821010

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 46,876 hours, 30,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE EMERGENCY EXIT SIGN DOES NOT LIGHT UP. PERFORMED EMERGENCY LIGHTS FUNCTIONAL CHECK AND FOUND ALL LIGHTS AND SIGNS ARE OPERATIONAL
